# SDR 22AA200900011

- Difficulty date: June 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604508
- Condition: Corroded
- Location: Bs 1461-1561
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOOR BOARD SUPPORT AT FS 1461 TO 1561, RBL 75 FASTENER HOLES CORRODED.  (C-CHECK)  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00.  REMOVED AND REPLACED SEAT TRACK ON MAE TRAVELER (S) T9/796317 AND T9/795818.  TREATED AND PRIMED IAW SRM 51-21-01, LOCATED AND DRILLED 51-31-01.  INSTALLED SEAT TRACK IAW SRM 51-31-01 AND 53-70-00.  (K)
